Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineHIV can cause kidney damage (usually with protein loss in urine and not standard vascular glomerulonephritis). HIV may have some association with vasculitis but link is not clear. Some HIV meds can cause kindey problems (such as tenofovir or stone... Read more »
Program for Wellness RestorationDeca durabolin (nandrolone decanoate is its generic name) is an injectable anabolic steroid used to treat HIV related involuntary weight loss. It can cause increased blood pressure (due to water retention and estradiol conversion) and increases in... Read more »
The Robert James Frascino AIDS FoundationHello BPS,It's unfortunate that you are not communicating well or able to work cooperatively with your PCP. Is there any option to switch to someone with whom you could work more closely? You should be under the care of an HIV specialist... Read more »
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesDoes anyone know about vasculitis and HIV? Read more »
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Guides for People With HIV